Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 280, NWS Springfield, MO

November 5, 20155 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Nov 5, 2015, 3:06 PM CST for 5 counties in Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2015, 3:06 PM CST (21:06 UTC)
Expired
Nov 5, 2015, 3:45 PM CST
In force
39 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Barton County, MO, Cedar County, MO, Dade County, MO, Polk County, MO, St. Clair County, MO

The radar

The Springfield radar (KSGF), 65 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 1:16 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WUUS53 KSGF 052106
SVRSGF
MOC011-039-057-167-185-052145-
/O.NEW.KSGF.SV.W.0280.151105T2106Z-151105T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CST THU NOV 5 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DADE COUNTY IN SOUTHWESTERN MISSOURI...
  CEDAR COUNTY IN SOUTHWESTERN MISSOURI...
  NORTHWESTERN POLK COUNTY IN SOUTHWESTERN MISSOURI...
  EASTERN BARTON COUNTY IN SOUTHWESTERN MISSOURI...
  SOUTHEASTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 345 PM CST

* AT 306 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 15 MILES SOUTH OF EL DORADO SPRINGS TO 9 MILES
  SOUTHEAST OF SHELDON TO NEAR LAMAR...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  STOCKTON LAKE...                  STOCKTON STATE PARK...
  STOCKTON...                       HUMANSVILLE...
  DADEVILLE...                      JERICO SPRINGS...
  COLLINS...                        ARCOLA...
  UMBER VIEW HEIGHTS...             MILFORD...
  FILLEY...                         KENOMA...
  MASTERS...                        WAGONER...
  BEARCREEK...                      ARNICA...
  BONA...                           CANE HILL...
  CAPLINGER MILLS...                NEOLA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SPRINGFIELD.

THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3741 9427 3755 9419 3765 9416 3764 9408
      3774 9407 3797 9361 3782 9357 3781 9358
      3780 9356 3749 9363
TIME...MOT...LOC 2106Z 235DEG 45KT 3767 9411 3759 9414 3743 9426 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HATCH
1 follow-up statement
819 
WWUS53 KSGF 052129
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CST THU NOV 5 2015

MOC011-057-052139-
/O.CAN.KSGF.SV.W.0280.000000T0000Z-151105T2145Z/
DADE MO-BARTON MO-
329 PM CST THU NOV 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DADE AND EASTERN
BARTON COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3782 9357 3781 9358 3780 9356 3757 9362
      3758 9408 3774 9407 3797 9361
TIME...MOT...LOC 2129Z 235DEG 45KT 3782 9383 3774 9386 3758 9398 

$$

MOC039-167-185-052145-
/O.CON.KSGF.SV.W.0280.000000T0000Z-151105T2145Z/
CEDAR MO-POLK MO-ST. CLAIR MO-
329 PM CST THU NOV 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CST
FOR CEDAR...NORTHWESTERN POLK AND SOUTHEASTERN ST. CLAIR COUNTIES...

AT 329 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF EL DORADO SPRINGS TO NEAR STOCKTON TO
13 MILES NORTH OF LOCKWOOD...MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STOCKTON LAKE...                  STOCKTON STATE PARK...
STOCKTON...                       HUMANSVILLE...
JERICO SPRINGS...                 COLLINS...
UMBER VIEW HEIGHTS...             FILLEY...
MASTERS...                        WAGONER...
BEARCREEK...                      ARNICA...
CANE HILL...                      CAPLINGER MILLS...
OLYMPIA...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SPRINGFIELD.

THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3782 9357 3781 9358 3780 9356 3757 9362
      3758 9408 3774 9407 3797 9361
TIME...MOT...LOC 2129Z 235DEG 45KT 3782 9383 3774 9386 3758 9398 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 11:26 AM CST, 3 hours 40 minutes earlier.

Area forecast discussion, Nov 5, 11:26 AM CST, 3 hours 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service SPRINGFIELD MO
1126 AM CST THU NOV 5 2015

...Updated Aviation Discussion...

.MESOSCALE DISCUSSION...
Issued at 1017 AM CST THU NOV 05 2015

Complex weather event will unfold across the region over the next
6 to 18 hours as a strong storm system moves from the Plains
toward the Great Lakes region. As always, cold season severe risks
are always fun and tracking the mesoscale details will be
critical. As such, further refinements and updates to this
forecast should be expected.

This morning, a good general rain will continue across the
southeastern half of the area. So far, not much in the way of
instability is associated with this lead wave. There have been a
few lightning strikes here and there in northern Arkansas, but it
appears that any lightning risk will remain to our south the rest
of this morning. The lead wave will progressively exit to the
northeast early this afternoon, leading to a break in the rainfall
for much of the area.

Attention will quickly shift to Kansas and Oklahoma heading into
the mid afternoon hours. A dryline/prefrontal trough will set up
over the eastern portions of KS/OK with a mid level speed max
spreading over this area from the mid to late afternoon hours.
Large scale lift will increase and convection will fire along this
boundary. At this point, convection allowing short term models
(e.g. HRRR) keep convection rooted on this boundary for a bit, so
eastward progression of this activity will have to wait until the
upper wave kicks eastward and the boundary begins to move.

We will be closely watching CAPE and instability profiles ahead of
the boundary. Without a doubt, shear will be present. The question
is, how much CAPE (be it surface based or otherwise) can be
mustered. Most Unstable CAPE of 800 to 1300 J/kg over the along
and west of I-49, tapering to 400-800 J/kg for the rest of the
area remains reasonable at this point.

Convective mode is a bit murky as well, especially initially. A
mixed mode of line segments and supercell structures are plausible
along the boundary this afternoon in KS/OK. Once the boundary
kicks east, a transition to more line segments is expected. 0-3km
bulk shear vectors are from the southwest at around 40kt. With a
southwest to northeast oriented synoptic front, any line segment
surges to the east/northeast will be favorable for mesovortex
development. There is a signal in the recent model output to have
low level CAPE values in the 40-80 J/kg range. This will aid in
low level updraft strength/stretching.

As a result, convection along the boundary later this afternoon
through this evening will pose a risk for localized damaging winds
and a few brief tornadoes where mesovorticies can develop. Based
on mesoscale trends, SPC's inclusion of a low tornado risk is
plausible and will need to be monitored for further eastward
expansion. Not seeing much of a hail risk with this activity at
this point.

As mentioned above, further forecasts refinements should be
expected as the mesoscale shows its cards.

&&

.SYNOPSIS...
Issued at 0224 AM CST THU NOV 05 2015

Strong upper level trough was located over the Rockies with
surface low pressure and frontal boundary from north central MN
into western Kansas early this morning. Some convection was
occurring well ahead of this in a strong warm/moist advection
pattern over eastern OK into northwest AR tracking to the
northeast. Secondary area of convection was in a band ahead of the
surface front across central KS.

Convection will be the main focus in the short term period for
today/tonight and it's severe potential.

&&

.SHORT TERM...(Today and Tonight)
Issued at 0224 AM CST THU NOV 05 2015

Warm/moist advection was aiding in convection over eastern OK into
northwest AR early this morning, and this should continue to track
northeast through the remainder of the overnight and into southern
and south central MO this morning. Not expecting any severe
weather with this area of convection, but we are expecting it to
expand in coverage across most of south central MO through the
morning hours. Through the morning hours, we are also expecting
the western trough to begin moving into the Plains and pre-frontal
trough/dryline to shift into eastern Kansas by midday. Dew points
are expected to reach the lower to possibly mid 60s over southeast
Kansas and far southwest MO this afternoon ahead of this pre-
frontal trough. Afternoon CAPES are not overly impressive with
several hundred j/kg to around 1000 j/kg by late afternoon, but we
have seen quite a bit of severe weather in the past with lower
instability. 0-6km bulk shear is very strong, to the point where
updrafts may be sheared out too much. While we are not in a slight
risk at this point, would not be surprised to see a few strong to
severe storms from late afternoon into the mid evening as the
dryline/pre-frontal trough moves in. Initially may see some
supercellular characteristics, before becoming more linear during
the evening. SPC currently has a narrow ribbon of 2 percent
tornado risk into the western CWA and this seems reasonable at
this point.

Shortwave will quickly race off to the northeast tonight as well
as the effective surface boundary shifting east through the area
with most of the convection expected to be east of the CWA by 09z.
Drier air will rush into the area behind this initial boundary,
with the cold front eventually catching up to the dryline during
the evening.

.LONG TERM...(Friday through Wednesday)
Issued at 0224 AM CST THU NOV 05 2015

A secondary shortwave will push through the area Friday night into
Saturday, but all the good moisture will remain south of the area
and we are looking at dry conditions with this shortwave passage.
Surface high pressure will move into the area on Saturday and will
reinforce the cooler air moving in behind this first front. We
will go from abnormally warm conditions for much of this week, to
below normal readings this weekend.

Overall upper pattern will remain quite active, with another
shortwave pushing into the Plains by Tuesday night into Wednesday
although there are some timing differences between the GFS/ECMWF
which will need to be worked out before pinpointing the best
chances of precipitation for the upcoming work week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1126 AM CST THU NOV 05 2015

Unsettled weather through this evening with a few rounds of
showers and storms expected. So far, most restrictions have been
of the MVFR variety, with on again/off again bouts of IFR at
SGF/BBG. With the first round of rain exiting, mainly MVFR
ceilings are expected this afternoon. However, restrictions will
once again lower to IFR late this afternoon and this evening as
the next round of showers and storms move through the area. This
system will be progressive, as a result, clearing from west to
east is expected from late this evening into the overnight hours,
with winds shifting from southerly to northerly. Friday will
feature a north wind and a few diurnal cumulus.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Gagan
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Gagan
Hazardous weather outlook, Nov 5, 12:59 PM CST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 PM CST THU NOV 5 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1259 PM CST THU NOV 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

THUNDERSTORMS DEVELOPING ALONG A BOUNDARY ACROSS KANSAS AND
OKLAHOMA WILL MOVE NORTHEAST WITH TIME THIS AFTERNOON. THIS
BOUNDARY WILL BEGIN TO MOVE EAST LATE THIS AFTERNOON AND THROUGH
THE OUTLOOK AREA THIS EVENING. WHILE INSTABILITY WITH THIS SYSTEM
IS MARGINAL...SHEAR IS SUBSTANTIAL. THUNDERSTORM LINE SEGMENTS ARE
EXPECTED...POSING A RISK FOR LOCALIZED DAMAGING WIND GUSTS IN
EXCESS OF 60 MPH...A FEW BRIEF TORNADOES.

LARGE HAIL TO THE SIZE OF HALF DOLLARS WILL BE POSSIBLE ACROSS
SOUTHEASTERN KANSAS WITH SMALLER HAIL POSSIBLE FARTHER EAST INTO
SOUTHWESTERN MISSOURI.

THE RISK FOR SEVERE WEATHER WILL BE...ROUGHLY...ALONG AND WEST OF
THE I-49 CORRIDOR THIS AFTERNOON AND PROGRESSIVELY SPREAD EAST
TOWARD THE HIGHWAY 65 CORRIDOR BETWEEN 5 AND 8 PM AND THE EASTERN
OZARKS BETWEEN 8 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORMS WILL AGAIN BE POSSIBLE BY THE MIDDLE OF NEXT
  WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Nov 5, 1:25 PM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             1 SSE GIRARD            37.50N 94.83W
11/05/2015  E1.00 INCH       CRAWFORD           KS   PUBLIC

            QUARTER HAIL REPORTED AT NATURES CORNER PRESCHOOL.

&&

GAGAN
Special weather statement, Nov 5, 1:51 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 PM CST THU NOV 5 2015

KSZ073-097-101-052045-
CRAWFORD KS-CHEROKEE KS-BOURBON KS-
151 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...SOUTHEASTERN BOURBON
AND CHEROKEE COUNTIES UNTIL 245 PM CST...

AT 150 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF PARSONS TO
6 MILES EAST OF EDNA TO 9 MILES NORTHWEST OF WELCH...AND MOVING
NORTHEAST AT 65 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
PITTSBURG...                      FRONTENAC...
COLUMBUS...                       GALENA...
GIRARD...                         ARMA...
CHEROKEE...                       WEIR...
SHERMAN...                        MULBERRY...
SCAMMON...                        CHICOPEE...
MCCUNE...                         FRANKLIN...
ARCADIA...                        WEST MINERAL...
TREECE...                         ROSELAND...
SHERWIN...                        HALLOWELL...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHEASTERN KANSAS.

LAT...LON 3787 9462 3709 9462 3700 9484 3700 9507
      3741 9509
TIME...MOT...LOC 1950Z 221DEG 56KT 3733 9514 3709 9525 3695 9524

HATCH
Special weather statement, Nov 5, 2:09 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 PM CST THU NOV 5 2015

MOZ066-067-077-078-052100-
ST. CLAIR MO-BARTON MO-VERNON MO-CEDAR MO-
209 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CEDAR...EASTERN
VERNON...NORTH CENTRAL BARTON AND WESTERN ST. CLAIR COUNTIES UNTIL
300 PM CST...

AT 209 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF NEVADA
TO NEAR WALKER TO NEAR SHELDON TO NEAR LIBERAL...AND MOVING NORTHEAST
AT 55 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
NEVADA...                         EL DORADO SPRINGS...
SHELDON...                        MONTEVALLO...
WALKER...                         SCHELL CITY...
MILO...                           IRWIN...
HARWOOD...                        TABERVILLE...
OLYMPIA...                        VERDELLA...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3768 9449 3772 9437 3795 9428 3804 9412
      3804 9411 3803 9408 3803 9406 3808 9405
      3814 9394 3773 9396 3763 9414 3753 9449
TIME...MOT...LOC 2009Z 228DEG 49KT 3793 9428 3786 9428 3769 9437 3761
9448

HATCH
Local storm report, Nov 5, 2:31 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TSTM WND GST     2 NNE HALLOWELL         37.20N 94.98W
11/05/2015  M57 MPH          CHEROKEE           KS   MESONET

            MESONET STATION MEASURED 57MPH WIND GUST

&&

BURCHFIELD
Special weather statement, Nov 5, 2:33 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 PM CST THU NOV 5 2015

MOZ055-067-068-078-052115-
HICKORY MO-BENTON MO-ST. CLAIR MO-CEDAR MO-
233 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CEDAR...ST. CLAIR...
NORTHWESTERN HICKORY AND WESTERN BENTON COUNTIES UNTIL 315 PM CST...

AT 232 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF SCHELL
CITY TO 6 MILES SOUTHEAST OF EL DORADO SPRINGS TO 11 MILES EAST OF
SHELDON...AND MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
TRUMAN STATE PARK...              TRUMAN LAKE...
EL DORADO SPRINGS...              WARSAW...
LINCOLN...                        COLE CAMP...
OSCEOLA...                        LOWRY CITY...
WEAUBLEAU...                      WHEATLAND...
COLLINS...                        ROSCOE...
VISTA...                          GERSTER...
FILLEY...                         FRISTOE...
CEDAR SPRINGS...                  PALO PINTO...
RACKET...                         MONEGAW SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR TRUMAN LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3846 9320 3807 9322 3795 9335 3767 9407
      3808 9397 3821 9379 3820 9356 3822 9356
      3821 9353 3842 9351
TIME...MOT...LOC 2032Z 238DEG 45KT 3805 9392 3779 9397 3771 9409

HATCH
Special weather statement, Nov 5, 2:51 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 PM CST THU NOV 5 2015

MOZ077-078-089-052130-
DADE MO-BARTON MO-CEDAR MO-
251 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DADE...CEDAR AND EASTERN
BARTON COUNTIES UNTIL 330 PM CST...

AT 250 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SHELDON TO NEAR LAMAR
TO 8 MILES NORTH OF PURCELL...AND MOVING NORTHEAST AT 60 MPH.

LOCATIONS IN THE ADVISORY INCLUDE...
STOCKTON LAKE...                  STOCKTON STATE PARK...
LAMAR...                          STOCKTON...
GOLDEN CITY...                    JERICO SPRINGS...
LAMAR HEIGHTS...                  IRWIN...
ARCOLA...                         UMBER VIEW HEIGHTS...
MILFORD...                        KENOMA...
MASTERS...                        BOSTON...
WAGONER...                        BEARCREEK...
ARNICA...                         BONA...
CANE HILL...                      NEOLA...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3760 9433 3765 9420 3764 9408 3769 9407
      3783 9368 3783 9363 3751 9367 3735 9413
      3736 9436
TIME...MOT...LOC 2050Z 231DEG 54KT 3762 9427 3744 9433 3736 9448

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 1:33 PM CSTSevere Thunderstorm WarningSGFBarton, Vernon42 min
Nov 5, 2:09 PM CSTSpecial Weather StatementSGFVernon51 min
Nov 5, 2:15 PM CSTSevere Thunderstorm WarningSGFBarton, Jasper45 min
Nov 5, 2:33 PM CSTSpecial Weather StatementSGFBenton, St. Clair42 min
Nov 5, 2:51 PM CSTSpecial Weather StatementSGFCedar39 min
Nov 5, 3:13 PM CSTTornado WarningSGFCedar32 min
Nov 5, 3:39 PM CSTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair30 min
Nov 5, 4:23 PM CSTSpecial Weather StatementSGFMcDonald52 min
Nov 5, 4:27 PM CSTSpecial Weather StatementSGFCamden48 min
Nov 5, 5:02 PM CSTSevere Thunderstorm WarningSGFBarry, McDonald43 min
Nov 5, 5:27 PM CSTSpecial Weather StatementSGFCamden, Miller33 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.